# SDR GTIA2018083102823

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 5,639 hours, 2,530 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED ELECTRIC SMELL AND BURNING SENSATION IN THE EYES IN FLIGHT. PERFORMED INSPECTION CABIN FOR ODOR IAW TSM 05-15-00. NO EVIDENCE OF CABIN ODOR NOTED. AT THIS TIME. A/C OK FOR SERVICE.
